# SDR AALA201705179027

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 52,086 hours, 20,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE SIDE OF L2 DOOR LENS IS FALLING OFF. CHANGED EMERGENCY LIGHT ASSY PER MM 33-51-01. OPS CHECK OK. THE AIRCRAFT WAS NOT GROUNDED.
